MathSciNet Relay Station
MathSciNet bibliographic data
MR394559 (52 #15360) 54D10 (06A23)
Dowker, C. H.; Strauss, Dona Papert Separation axioms for frames. Topics in topology (Proc. Colloq., Keszthely, 1972), pp. 223–240. Colloq. Math. Soc. Janos Bolyai, Vol. 8, North-Holland, Amsterdam, 1974.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement